# SDR AALA20131014008

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK "SPLICE" CORRODED FROM STATIONS 1212 TO 1220.  REPLACED TRACK IAW AARD 51-00-05-1.
